CVS Drug Mix Up In New Jersey Gives Kids Powerful Cancer Drug

Sadaka Associates Serious Personal Injury

A terrible mistake happened at a CVS chain store in Chatham. Representatives for the national drug chain are apologizing after the New Jersey store mixed up tablets of the breast cancer drug, Tamoxifen, with fluoride tablets for children. And what is truly shocking is that this error was repeated dozens of times over a several month period. The mix-up is …

Deaths Reported After Doctors Ignored Kenalog Warning

Sadaka Associates Defective Drug, Serious Personal Injury

Seven months ago Bristol-Myers Squibb issued a public safety alert and changed the label of the Kenalog injection to indicate that use of it in epidurals had been linked with “serious medical events, including death” and that use of it as an epidural injection was “not recommended.”

But according to reports Doctors are still injecting the steroid in a way the company warns they shouldn’t, following reports that patients have died or become paralyzed after receiving steroidal shots.